English  |  正體中文  |  简体中文  |  Items with full text/Total items : 59063/92570 (64%)
Visitors : 732382      Online Users : 37
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20738


    Title: An identity for the expectations of joint functions of nonadjacent order statistics.
    Authors: Wu, Jong-wuu;Ouyang, Liang-yuh
    Contributors: 淡江大學統計學系
    Date: 1999-01-01
    Issue Date: 2009-11-30 12:58:16 (UTC+8)
    Publisher: Springer
    Abstract: An identity for the expectation of general joint functions of nonadjacent order statistics is given, which is valid in a class of probability distributions. Corresponding characterization results are indicated.
    Relation: Metron 57(1-2), pp.105-115
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article
    [Department of Management Sciences] Journal Article

    Files in This Item:

    File Description SizeFormat
    An identity for the expectations of joint functions of nonadjacent order statistics..pdf61KbAdobe PDF0View/Open
    index.html0KbHTML54View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback